# SDR SWIA202163772

- Difficulty date: September 17, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON STR26L FROM FS1015 TO FS1047.     (C-CHECK RO 1/13/2022)    REPAIRED STRINGER STGR26L FROM FS1015 TO FS1047 WITH EXTRUSIONS,SPLICES AND FILLER PER CRJ700 SRM TASK 53-00-03-201-001-A0 PLEASE REFERENCE TO CONTINUATION CARDS  FOR DISPOSITION AND CORRECTIVE ACTION. NO DISCREPANCIES NOTED.  / NOTE: PLEASE REFERENCE CAMP#23531501 CONTINUATION CARD STEP 15  FOR PRESSURIZATION CHECK .
